# SDR SIMA201131304

- Difficulty date: November 9, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 29,349 hours, 27,558 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12301825001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND FORWARD FUSELAGE II SKIN CRACKED AT LEFT WINDSHIELD SIDE POST UPPER END.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED IAW EO EM-53MR-1890.  THE AIRCRAFT WAS RETURNED TO SERVICE.
